Synthetic Drug NBOMe Killing Users | Dangers Of NBOMe

Synthetic Drug NBOMe Killing Users

Jul 10 • Synthetic Drug Use • 4832 Views • Comments Off on Synthetic Drug NBOMe Killing Users

Among all illicit substances, synthetic drugs are among the most dangerous. These are drugs made in a laboratory, typically designed to mimic the effects of other drugs. Their manufacturers work around laws and sell their products under the radar. They are easy to find online, and are mostly inexpensive. The latest synthetic drug, really a series of compounds called NBOMe, is killing its users.

What Is NBOMe?

The synthetic drugs belonging to the NBOMe series include 25B-NBOMe, 25C-NBOMe, and 25I-NBOMe. They are hallucinogens, similar to LSD. Like most synthetic drugs, NBOMe appeared seemingly overnight and has been in use for approximately four years. Users take in the drug by eating it, inhaling it or vaporizing it. The effects include hallucinations and feelings of empathy, but also tremors, disturbing dissociation from reality and paranoia. The effects last four to 10 hours.

Most people buy NBOMe drugs online, and this easy access contributes to their popularity. People also turn to these synthetics because they are cheaper than many other street drugs. When compared to LSD, NBOMe causes a high that is more likely to lead to a negative reaction.

The risk of taking NBOMe becomes obvious when you read news stories about its victims. All drugs are risky, but synthetic drugs are particularly risky because it is difficult to know exactly what one is taking. The makers of these substances are often trying to stay ahead of the law by making new compounds. A slight change in a recipe might make it a new substance that is not technically illegal, but quite deadly.

Young Deaths From NBOMe

In Indiana, news outlets report that three deaths of young people so far this year can be attributed to use of NBOMe. The most recent victim is a 16-year-old high school sophomore in Johnson County. In March, another teenager was found dead after using NBOMe and a third death occurred in Indianapolis earlier this year. In the case of the most recent death, two young men who may have supplied the teen with the drug were arrested.

Law enforcement agencies in other states are also starting to become aware of NBOMe and its sinister effects. At least 19 deaths this year have been blamed on the drug. In response, the Drug Enforcement Administration outlawed the three NBOMe drugs currently known to be in circulation. The problem, of course, is that drug makers are likely to change the recipe and come up with new, similar substances.

Dangers Of NBOMe

The DEA reports that even small amounts of these drugs can produce seizures, respiratory problems, cardiac arrest and death. Furthermore, the DEA states that due to the inconsistencies in manufacturing and the changes in substances, the products sold may contain more of the drug than the buyer is led to believe. They can also contain a number of unidentified substances, some of which can be harmful or deadly.

Synthetic drugs will not disappear any time soon. Those who make and sell them are earning too much money and the demand is there. But when individuals learn about these drugs and how dangerous they can be, they can protect themselves and those they care about.

Learn More About The Dangers Of Synthetic Drugs

If A Teen You Know Is Struggling With Drug Abuse – Call Us Now – We Are Available 24/7!

Related Posts

Comments are closed.

« »